Alert archive / Ohio / Flash Flood Warnings in 2025

Flash Flood Warning 39, NWS Wilmington, OH

July 26, 2025Fairfield County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 26, 2025, 8:54 PM EDT for Fairfield County, Ohio. It was in force for 113 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2025, 8:54 PM EDT (00:54 UTC)
Expired
Jul 26, 2025, 10:47 PM EDT
In force
113 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Fairfield County, OH

The radar

The Cincinnati radar (KILN), 114 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 9:30 PM EDTFLASH FLOOD2 Nne Lancaster, OHCorrects previous flash flood report from 2 NNE Lancaster. Fetters Run Creek has overtopped the bridge along College Avenue and is out of its banks, with water rushing over the road and flooding the stage and equipment at the Lancaster Festival. Venue evacuate
Jul 26, 10:20 PM EDTFLASH FLOODLancaster, OHOngoing water rescue along N Columbus Street.
Jul 26, 10:40 PM EDTFLASH FLOOD2 Nne Lancaster, OHFetters Run Creek has overtopped the bridge along College Avenue and is out of its banks.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2479 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2479 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

768 
WGUS51 KILN 270054
FFWILN
OHC045-270400-
/O.NEW.KILN.FF.W.0039.250727T0054Z-250727T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
854 PM EDT Sat Jul 26 2025

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Southern Fairfield County in central Ohio...

* Until midnight EDT tonight.

* At 854 PM EDT, radar indicated thunderstorms producing heavy rain 
  across the warned area. Between 1 and 2 inches of rain have 
  fallen. Additional rainfall amounts of 0.5 to 1 inch are possible. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that may experience flash flooding include...
  Lancaster, Bremen, Hide-A-Way Hills, Amanda, Sugar Grove, 
  Rushville, West Rushville, North Berne and Clearport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3974 8237 3966 8237 3966 8249 3960 8250
      3961 8262 3960 8272 3965 8284 3970 8271
      3976 8267 3976 8248 3977 8240 3974 8240

FLASH FLOOD...RADAR INDICATED

$$

Hatzos
1 follow-up statement
388 
WGUS71 KILN 270247
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1047 PM EDT Sat Jul 26 2025

OHC045-270257-
/O.CAN.KILN.FF.W.0039.000000T0000Z-250727T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield OH-
1047 PM EDT Sat Jul 26 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN FAIRFIELD COUNTY...

The flash flood warning has been replaced by a flood warning. Please 
refer to that bulletin for more information.

&&

LAT...LON 3974 8237 3966 8237 3966 8249 3960 8250
      3961 8262 3960 8272 3965 8284 3970 8271
      3976 8267 3976 8248 3977 8240 3974 8240

$$

Hatzos

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 7:51 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 26, 7:51 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
751 PM EDT Sat Jul 26 2025

.SYNOPSIS...
Hot and humid conditions will continue into the middle of next week.
Mainly afternoon showers and thunderstorms will be most prevalent
over the weekend, but the chance will persist until a cold front
moves through mid week.

&&

.NEAR TERM /THROUGH SUNDAY/...
Scattered showers and storms have developed, but activity is rather
disorganized. There is an impulse traveling across the lower Great
Lakes that is enhancing activity across northern Indiana. As this
continues into northern Ohio, it is not out of the question that the
southern edge of that affects counties in west central Ohio.
Elsewhere, forcing is weak and so expect any stronger cells to be
quite localized. Activity area wide will diminish early this evening
with the loss of heating.

There are indications that an MCS will pass north of the area late
tonight. If this happens, there there will once again be potential
for showers or storms to make it into far northern counties before
daybreak.

There are sporadic reliable observations that are having the heat
index reach or exceed 100. Will see a few more locations reach that
threshold late this afternoon. Plan on letting heat advisory
continue as is and expire this evening.

&&

.SHORT TERM /SUNDAY NIGHT/...
Morning MCS may clip parts of central Ohio early in the day. This
will also likely lay out an east-west boundary bifurcating the
forecast area. This will serve as a focus for an increased convective
coverage on Sunday, mainly in the afternoon and early evening. Shear
is forecast to be quite minimal but precipitable water will be near
a daily maximum, close to 2 inches. So heavy rainfall will be a
primary concern. Once again, activity will move off and decrease
during the evening.

With increased coverage of convection forecast for Sunday, high
temperatures may be just a tad lower. This leads to very low
probabilities of the heat index reaching 100 once again, except in
parts of northern Kentucky.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
With zonal wnw flow aloft and an entrenched upper high found over
the srn 1/2 of the country, hot and humid conditions will be the
rule through Thursday. Rain chances are low as the upper ridge
builds in the Midwest and flow over the Ohio Valley becomes more
nwly, removing the deeper moisture that's been found lately. While
NBM forecast is showing no pops Mon night through Tues night and an
uptick on Wed, I suspect that there will be some sct/isold
convection triggered by peak heating Mon/Tue.

On Wed night, a cold front will pass south through the area and
winds will shift north-northeast with building high pressure over
the Upper Midwest. Rain chances do not die out until Thursday after
upper level energy and a weak trough passes, noted at h8 more than
anywhere else. From Thurs night onward, a dry forecast is in store.

Regarding temperatures, highs in the lower 90s with lows in the
lower 70s will begin to moderate Wed and Wed night when nw CWA has
highs below 90 and lows drops to below 70 for the first time in what
will then be just shy of a week. Notable relief from the heat should
be found from Thurs onward as highs drop to the upper 70s/low 80s
and lows fall to the upper 50s/low 60s. This occurs as upper level
flow turns northwest veering to northeast at h8 and sfc during this
time. IMO temps on Fri/Sat should be slightly warmer than is being
forecast from NBM.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Scattered showers and thunderstorms pushing east across northern
Indiana and northern Ohio should gradually diminish through this
evening as we lose the daytime heating. These will affect the
central Ohio TAF sites over the next hour or two. Some additional
shower/thunderstorm activity may affect areas mainly to the north of
I-70 late tonight in association with a potential complex moving
across the southern Great Lakes, but confidence is low on this.
Meanwhile, some MVFR stratus may develop late tonight and linger into
Sunday morning, primarily at the northern TAF sites. Otherwise as we
destabilize through the day, scattered showers and thunderstorms
will become likely for all of the TAF sites as we head into Sunday
afternoon.

OUTLOOK...Thunderstorms will be possible, mainly in the afternoon and
evening, Monday through Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ063>065-070>074-
     077>082-088.
KY...Heat Advisory until 8 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 8 PM EDT this evening for INZ058-059-066-
     073>075-080.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...Franks
AVIATION...JGL
Hazardous weather outlook, Jul 26, 2:46 PM EDT, 6 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
246 PM EDT Sat Jul 26 2025

INZ050-OHZ026-034-035-042>046-051>056-060>062-270715-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami-
Champaign-Clark-Madison-Franklin-Licking-Preble-Montgomery-Greene-
246 PM EDT Sat Jul 26 2025

This Hazardous Weather Outlook is for east central Indiana, central
Ohio and west central Ohio.

.DAY ONE...This afternoon and tonight.

Thunderstorms may produce localized heavy rain or strong wind gusts
into the early evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and thunderstorms will have the potential to create heavy
rainfall and localized flash flooding Sunday afternoon and evening.

Heat index values approaching 100 will be possible Monday and
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ058-059-066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-
270715-
Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-Carroll-
Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-
Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
246 PM EDT Sat Jul 26 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio and southwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Additionally, thunderstorms may produce localized heavy rain this
afternoon and early evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and thunderstorms will have the potential to create heavy
rainfall and localized flash flooding Sunday afternoon and evening.

Heat index values at or above 100 will be possible Monday and
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 26, 4:25 PM EDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
425 PM EDT Sat Jul 26 2025

OHZ035-042-043-051-052-262100-
Champaign OH-Auglaize OH-Darke OH-Shelby OH-Miami OH-
425 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SHELBY...
NORTHWESTERN CHAMPAIGN...NORTHEASTERN DARKE...SOUTHWESTERN AUGLAIZE
AND NORTHERN MIAMI COUNTIES THROUGH 500 PM EDT...

At 425 PM EDT, a strong thunderstorm was located near Newport, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Sidney, Piqua, New Bremen, Minster, Versailles, Covington, Newport,
Bradford, Anna, Fort Loramie, Botkins, Hardin, Webster, Russia, Port
Jefferson, Osgood, North Star, Kettlersville, Lockington, and
Yorkshire.

This includes I-75 in Ohio between mile markers 82 and 107.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4052 8418 4029 8401 4027 8401 4027 8400
      4020 8395 4010 8448 4030 8460 4036 8449
      4035 8445 4036 8445 4038 8446
TIME...MOT...LOC 2025Z 241DEG 30KT 4025 8437

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Jul 26, 6:23 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
623 PM EDT Sat Jul 26 2025

OHZ044-052-053-262300-
Champaign OH-Logan OH-Clark OH-
623 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CHAMPAIGN...SOUTH
CENTRAL LOGAN AND NORTH CENTRAL CLARK COUNTIES THROUGH 700 PM EDT...

At 622 PM EDT, a strong thunderstorm was located near St. Paris,
moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Springfield, Urbana, Northridge, St. Paris, West Liberty,
Mechanicsburg, Tremont City, Catawba, Mutual, Cable, Thackery, Buck
Creek State Park, Rosewood, Westville, Lippincott, Powhattan,
Springhills, Kiser Lake State Park, Millerstown, and Mingo.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4007 8351 4004 8351 3992 8381 4016 8403
      4019 8402 4034 8371
TIME...MOT...LOC 2222Z 251DEG 23KT 4010 8388

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Jul 26, 7:15 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
715 PM EDT Sat Jul 26 2025

OHZ045-046-054-055-262345-
Delaware OH-Madison OH-Union OH-Franklin OH-
715 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN FRANKLIN...
SOUTHWESTERN DELAWARE...SOUTHEASTERN UNION AND NORTHEASTERN MADISON
COUNTIES IN CENTRAL OHIO THROUGH 745 PM EDT...

At 715 PM EDT, a strong thunderstorm was located over West Jefferson,
moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail, frequent
         cloud-to-ground lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation. Lightning can cause serious injury or death.
         Visibility will be poor and hydroplaning is possible.

Locations impacted include...
Columbus, Dublin, Grove City, Upper Arlington, Hilliard, Marysville,
Worthington, London, Jefferson, Plain City, West Jefferson, Choctaw
Lake, New California, Ohio State University, Lake Darby, Easton,
Grandview Heights, Urbancrest, Shawnee Hills, and Valleyview.

This includes the following Interstates...
 I-70 in Ohio between mile markers 71 and 98.
 I-71 in Ohio between mile markers 110 and 117.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3981 8321 3993 8354 3997 8352 4023 8326
      4004 8290
TIME...MOT...LOC 2315Z 230DEG 19KT 3997 8329

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Jul 26, 7:30 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
730 PM EDT Sat Jul 26 2025

OHZ055-056-064-065-270000-
Licking OH-Fairfield OH-Franklin OH-Pickaway OH-
730 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FRANKLIN...NORTHERN FAIRFIELD...NORTH CENTRAL PICKAWAY AND
SOUTHWESTERN LICKING COUNTIES THROUGH 800 PM EDT...

At 730 PM EDT, a strong thunderstorm was located over Groveport,
moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Columbus, Lancaster, Reynoldsburg, Grove City, Gahanna, Pickerington,
Bexley, Pataskala, Canal Winchester, Groveport, Baltimore, Buckeye
Lake, Millersport, Pleasantville, Fairfield Beach, Beechwood Trails,
Summit Station, Whitehall, Etna, and New Albany.

This includes the following Interstates...
 I-70 in Ohio between mile markers 102 and 128.
 I-71 in Ohio between mile markers 96 and 104.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3971 8265 3976 8278 3974 8294 3981 8314
      4013 8278 4013 8276 4014 8276 3992 8246
      3984 8247 3984 8245 3983 8243
TIME...MOT...LOC 2330Z 244DEG 21KT 3985 8286

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Jul 26, 7:42 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
742 PM EDT Sat Jul 26 2025

OHZ046-054-055-064-270015-
Delaware OH-Madison OH-Franklin OH-Pickaway OH-
742 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF FRANKLIN...
NORTHWESTERN PICKAWAY...SOUTHWESTERN DELAWARE AND SOUTHEASTERN
MADISON COUNTIES THROUGH 815 PM EDT...

At 742 PM EDT, a strong thunderstorm was located over Lake Darby,
moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph, pea size hail, frequent
         cloud-to-ground lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation. Lightning can cause serious injury or death.
         Visibility will be poor and hydroplaning is possible.

Locations impacted include...
Columbus, Dublin, Grove City, Upper Arlington, Gahanna, Hilliard,
Worthington, Bexley, Jefferson, Powell, West Jefferson, Minerva Park,
Ohio State University, Lake Darby, Easton, Whitehall, Grandview
Heights, Urbancrest, Shawnee Hills, and Valleyview.

This includes the following Interstates...
 I-70 in Ohio between mile markers 83 and 103.
 I-71 in Ohio between mile markers 84 and 120.

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3972 8320 3979 8345 4011 8321 4011 8317
      4017 8317 4021 8314 4005 8283
TIME...MOT...LOC 2342Z 257DEG 17KT 3993 8324

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Jul 26, 8:02 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Wilmington OH
802 PM EDT Sat Jul 26 2025

OHZ034-042-270045-
Darke OH-Mercer OH-
802 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN DARKE
AND SOUTHWESTERN MERCER COUNTIES THROUGH 845 PM EDT...

At 802 PM EDT, a strong thunderstorm was located 8 miles southeast of
Portland, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greenville, St. Henry, Union City, Fort Recovery, Ansonia,
Burkettsville, North Star, Rossburg, New Weston, North Dayton, Rose
Hill, Cosmos, Eldora Speedway, Carthagena, and Pikeville.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4045 8454 4012 8460 4020 8481 4048 8480
TIME...MOT...LOC 0002Z 287DEG 19KT 4033 8491

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Campbell

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:01 PM EDTFlash Flood WarningILNFairfield, Franklin3 hr
Jul 26, 8:02 PM EDTSpecial Weather StatementILNDarke43 min
Jul 26, 8:12 PM EDTSevere Thunderstorm WarningILNDarke, Mercer33 min
Jul 26, 8:39 PM EDTFlash Flood WarningILNFairfield, Pickaway2 hr
Jul 26, 9:16 PM EDTSpecial Weather StatementILNLicking29 min
Jul 26, 10:04 PM EDTAreal Flood AdvisoryILNDarke3 hr
Jul 26, 10:45 PM EDTAreal Flood WarningILNFairfield, Franklin, Pickaway10 hr
Jul 26, 11:12 PM EDTSpecial Weather StatementILNClark, Greene33 min
Jul 27, 1:04 AM EDTHeat AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 23 more4 days
Jul 27, 8:34 AM EDTAreal Flood AdvisoryILNFairfield9 hr
Jul 27, 12:36 PM EDTSpecial Weather StatementILNShelby24 min
Jul 27, 12:48 PM EDTAreal Flood AdvisoryILNAuglaize, Shelby20 min
Jul 27, 12:58 PM EDTSpecial Weather StatementILNShelby32 min
Jul 27, 1:08 PM EDTFlash Flood WarningILNAuglaize, Shelby3 hr
Jul 27, 1:10 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Jul 27, 1:45 PM EDTHeat AdvisoryILNGreene, Montgomery, Preble54 hr
Jul 27, 2:26 PM EDTFlash Flood WarningILNFairfield3 hr
Jul 27, 2:38 PM EDTSpecial Weather StatementILNGreene37 min
Jul 27, 3:19 PM EDTSpecial Weather StatementILNFayette41 min
Jul 27, 3:46 PM EDTFlash Flood Warning Considerable damage threatILNFairfield6 hr
Jul 27, 4:17 PM EDTSpecial Weather StatementILNPike43 min
Jul 27, 4:23 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Hocking, Pickaway, Ross and 1 more3 hr
Jul 27, 6:41 PM EDTAreal Flood AdvisoryILNMontgomery, Preble3 hr

Nearby

Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.